Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 84, NWS Albuquerque, NM

June 7, 2016Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2016, 3:56 PM MDT for Union County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2016, 3:56 PM MDT (21:56 UTC)
Expired
Jun 7, 2016, 4:45 PM MDT
In force
49 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
2011 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

636 
WUUS55 KABQ 072156
SVRABQ
NMC059-072245-
/O.NEW.KABQ.SV.W.0084.160607T2156Z-160607T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT TUE JUN 7 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 445 PM MDT

* AT 356 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAPULIN...OR
  8 MILES SOUTHWEST OF DES MOINES...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WEST CENTRAL UNION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3671 10401 3674 10393 3667 10369 3653 10393
TIME...MOT...LOC 2156Z 318DEG 7KT 3667 10393 

HAIL...1.00IN
WIND...60MPH

$$

CA
2 follow-up statements
941 
WWUS55 KABQ 072215
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT TUE JUN 7 2016

NMC059-072245-
/O.CON.KABQ.SV.W.0084.000000T0000Z-160607T2245Z/
UNION-
415 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR WEST CENTRAL UNION COUNTY...

AT 415 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF CAPULIN...OR 7 MILES SOUTHWEST OF DES MOINES...MOVING SOUTHEAST AT
5 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL UNION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3669 10398 3672 10393 3668 10375 3657 10392
TIME...MOT...LOC 2215Z 301DEG 5KT 3667 10392 

HAIL...0.88IN
WIND...60MPH
 
$$

CA
671 
WWUS55 KABQ 072247
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT TUE JUN 7 2016

NMC059-072256-
/O.EXP.KABQ.SV.W.0084.000000T0000Z-160607T2245Z/
UNION-
447 PM MDT TUE JUN 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UNION COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3669 10398 3672 10393 3668 10375 3657 10392
TIME...MOT...LOC 2246Z 318DEG 7KT 3667 10392 

$$

43

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:19 PM MDT, 37 minutes earlier.

Area forecast discussion, Jun 7, 3:19 PM MDT, 37 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
319 PM MDT TUE JUN 7 2016

.SYNOPSIS...

The area of low pressure that was formerly over Nevada has slowly
tracked east into Utah while subtropical high pressure remains over
the far eastern Pacific, stretching into Old Mexico and the Land
of Enchantment. A sharp contrast of dry air in the far western
portion of New Mexico is contrasted with higher moisture in the
eastern sections of the state, and currently the drier air is
advancing farther into the central areas. Thunderstorms will
continue to develop into the evening over the central to eastern
areas of New Mexico, but any storms near or west of the Rio Grande
valley will produce little rainfall due to such dry conditions
near the surface. Storms will have more organization along and
east of the central mountain chain through the evening with some
strong to perhaps severe storms possible, namely east of the
Sangre de Cristo mountains. The drier air will continue to settle
into portions of central New Mexico into Wednesday, and while
thunderstorms are expected to develop, most will produce little,
if any, measurable rainfall. Moisture will begin seeping back into
New Mexico on Thursday as high pressure weakens. An even better
stream of moisture will then take aim at New Mexico Friday and
Saturday with scattered to widespread showers and thunderstorms
for much of the state.

&&

.DISCUSSION...
Thunderstorms are firing a bit slower with less numbers overall
this afternoon. This was expected, but additional development will
take place into the evening, as current analyses reveal a healthy
theta-E ridge extending along the interface of the central
mountain chain and the high plains. The extension of the upper
level subtropical ridge is weakening some over NM while the
remnants of the NV low has now opened into a wave over ID/UT/AZ.
This has currently set up more of a west to east steering flow for
storms over NM, but overall cell propagation speeds are still
fairly sluggish. The surface winds have veered about 10 to 30
degrees in the plains, which would not be as optimal of a low
level inflow component for storms. However, a few strong to severe
cells will not be out of the question this evening as 0-6 km bulk
shear is still about 20-30 kt, sufficient for a severe cell or
two.

Wednesday's precipitation forecast is a messy one as the upper
trough will transition eastward over the Rockies. While this would
give some meager upper level dynamics, the slug of dry air in the
boundary layer would also be seeping farther east into NM,
ultimately offsetting the mid level moisture and cumuliform
build-ups that might accompany the trough aloft. Consequently, the
forecast has been built with a fairly wide spatial swath of at
least some mention of storms, however much of the lower terrain
basins and central sections of the state would likely exhibit
moisture profiles too dry beneath cloud bases for much measurable
precipitation. Temperatures ease about 4 to 8 degrees above
average for most locales within the forecast area Wednesday
afternoon.

By Thursday, the aforementioned trough loses some of its
definition as it keeps shifting east southeast. This will
essentially leave a weakness in the high pressure aloft over NM,
allowing a gradual northward seepage of moisture into the state.
Although slow, the moisture increase will be sufficient for the
higher terrain to see an uptick in storm coverage Thursday.
Precipitable water values will rise two to three tenths of an
inch, generally ranging between 0.5 to 0.75 inch in central to
western NM and upwards of 1 inch in the far eastern plains.

The moisture/PWAT increase is expected to be much more noticeable
into Friday and Saturday as the 'squeeze play' unfolds, with a
deep/vast low hitting the Pacific Northwest and the upper ridge
shifting over the central to southeastern CONUS. This would bring
a significant uptick in shower/thunderstorm coverage Friday and
Saturday and fairly elevated POPs have been retained in the
forecast. For now temperature guidance has not responded down much
to account for increased clouds/precip/moisture that would act to
moderate the temperatures, but this will need to be monitored for
potential tweaks over future shifts.

It appears as though the plume of moisture would be eroded away
from NM into Monday and Tuesday of next week. The forecast models
have some timing differences, but both the GFS and ECMWF indicate
that a southern stream trough will be shed off of the parent
Pacific Northwest low. This southern stream piece of energy would
likely traverse the southwestern states Monday, invoking a drier
westerly flow into NM, a characteristic that reminds us it is not
quite monsoon season just yet.

52

&&

.FIRE WEATHER...

Upper trough to our north and west has shifted the upper ridge axis
to the east. The resulting westerly winds have introduced some drier
air into the region from the contdvd westward. Some drier convection
with erratic gusty winds between the contdvd and Rio Grande valley
possible for the rest of this afternoon and tonight. The central
mountain chain and portions of the east stand the best chances for
wetting rainfall through tonight, with the HRRR and RAP13 now more
bullish on the northeast highlands and plains. Isolated strong to
severe storms with hail are possible from the east slopes of the
Sangre de Cristo mts over NE NM. Cell motion will be more to the
east and possibly even southeast, but outflow boundaries may make
for erratic storm development and movement.

The upper trough translates more directly overhead Wednesday. Mid
level moisture may increase but the lower levels will dry some.
Mostly dry convection with erratic gusty winds may be found from the
central mt chain and parts of the central highlands to the AZ
border. Cell motion looks to be from west to east or northwest to
southeast. Min RH Wednesday afternoon will be less than 15
percent much of the central and north and high Haines will
overspread nearly all of the forecast area.

The upper ridge will rebound Thursday and Friday over and east of NM
in response to a trough off along the west coast. This will set the
stage for an influx of moisture from south of the border, which
looks to be maximized late Friday night into Sunday. Therefore, fair
to poor RH recoveries tonight over much of the west will show
some improvement Wednesday night, and moreso late this week and
over the weekend as moisture increases. Chances for wetting rain
from showers and storms will increase, with storm motion trending
from south or southwest to the northeast and high Haines will
diminish to low. High temperatures will hover a few degrees on
either side of average and mins will be above average.

Longer term models suggest a drier pattern will develop early to mid
next week. Locations along and west of the central mt chain look to
be most affected, where high Haines returns by late Sunday or
Monday.

&&

.AVIATION...
18Z TAF CYCLE

Upper ridge axis has shifted to central/ern NM as slow moving
upper trof to north and west of NM approaches. Drier air from the
contdvd to AZ border with mostly sct cu 19Z-02Z. More moisture
east of the contdvd with isold to sct showers/tstms with gusts to
around 35kt to develop aft 19Z over the higher terrain and drift
to the east and southeast. Brief mvfr to ifr cigs/vsbys and mt
obscurations with the stronger storms, which may also contain hail
and wnd gusts to near 50kt, especially from the sangre de cristo
mts over ne NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  58  93  59  96 /   0  20  20  10
Dulce...........................  41  87  44  90 /   5  20  20  30
Cuba............................  47  89  49  90 /  20  20  30  20
Gallup..........................  46  89  51  91 /   0  20  20  20
El Morro........................  45  83  50  85 /   0  10  10  30
Grants..........................  48  90  54  91 /  20  10  20  30
Quemado.........................  53  87  58  87 /   0   5   5  20
Glenwood........................  58  95  63  94 /   0   5  10  20
Chama...........................  40  79  44  81 /  20  40  30  50
Los Alamos......................  58  85  59  84 /  30  30  30  40
Pecos...........................  50  86  52  87 /  40  30  20  40
Cerro/Questa....................  48  82  49  82 /  30  30  30  50
Red River.......................  35  72  37  72 /  40  40  40  60
Angel Fire......................  31  75  33  75 /  40  30  30  50
Taos............................  44  86  46  85 /  20  20  20  30
Mora............................  48  83  51  82 /  50  30  30  50
Espanola........................  55  90  56  88 /  20  20  20  20
Santa Fe........................  55  85  57  85 /  30  20  20  30
Santa Fe Airport................  54  90  56  89 /  20  20  20  20
Albuquerque Foothills...........  62  92  63  92 /  20   0  10  20
Albuquerque Heights.............  63  95  65  95 /  20   0   5  10
Albuquerque Valley..............  59  97  61  96 /  20   0   5  10
Albuquerque West Mesa...........  60  96  64  97 /  20   5  10  10
Los Lunas.......................  60  97  64  96 /  20   0   5  10
Rio Rancho......................  60  94  63  94 /  20   5  10  10
Socorro.........................  60 100  62  98 /  20   5   5  20
Sandia Park/Cedar Crest.........  55  88  56  88 /  30  10  10  20
Tijeras.........................  59  91  60  91 /  30   0  10  20
Moriarty/Estancia...............  50  93  51  92 /  30  10  10  20
Clines Corners..................  53  89  55  88 /  50  20  10  30
Gran Quivira....................  55  90  56  90 /  30  10  10  20
Carrizozo.......................  60  93  61  92 /  30  20  10  20
Ruidoso.........................  52  87  53  85 /  40  30  20  30
Capulin.........................  48  87  51  84 /  40  40  30  40
Raton...........................  49  89  52  86 /  40  30  20  30
Springer........................  49  90  52  87 /  50  20  20  30
Las Vegas.......................  50  87  52  86 /  50  20  20  30
Clayton.........................  56  90  58  89 /  30  20  20  30
Roy.............................  54  87  56  86 /  40  20  10  30
Conchas.........................  63  94  65  92 /  40   5   5  20
Santa Rosa......................  60  97  60  96 /  40   5   5  20
Tucumcari.......................  60  97  63  94 /  30   5   5  20
Clovis..........................  59  92  60  90 /  20   5   5  20
Portales........................  61  93  64  91 /  20   5   5  20
Fort Sumner.....................  60  94  61  93 /  30   5   5  20
Roswell.........................  63  96  64  97 /  20  10   5  20
Picacho.........................  56  91  57  91 /  30  20  10  30
Elk.............................  54  85  54  86 /  40  20  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

52
Hazardous weather outlook, Jun 7, 5:32 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT TUE JUN 7 2016

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO
TONIGHT...MAINLY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS
BORDER. SOME STORMS MAY BE STRONG OR SEVERE ACROSS THE NORTHEAST
WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE
AFTERNOON AND EARLY EVENING. GIVEN ABUNDANT ATMOSPHERIC
MOISTURE...HEAVY RAIN AND ISOLATED FLASH FLOODING WILL ALSO BE A
CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE EACH DAY THROUGH THIS COMING WEEKEND...FAVORING THE
WESTERN AND NORTHERN MOUNTAINS. A FEW STORMS WILL BE STRONG WITH
GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL
ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN
AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE
AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG NMWX.

40

In the hours before

Special weather statement, Jun 7, 2:52 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT TUE JUN 7 2016

NMZ529-072115-
NORTHEAST HIGHLANDS-
252 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY
UNTIL 315 PM MDT...

AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF MAES...OR 20 MILES SOUTH OF WAGON
MOUND...MOVING EAST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SAN
MIGUEL COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3564 10492 3576 10491 3578 10462 3556 10458
TIME...MOT...LOC 2051Z 270DEG 11KT 3572 10477

CA
Special weather statement, Jun 7, 2:54 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT TUE JUN 7 2016

NMZ520-072145-
LOWER RIO GRANDE VALLEY-
254 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 345 PM MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN ACACIA...OR 14 MILES NORTH OF SOCORRO...
MOVING EAST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOCORRO...LEMITAR...SAN ACACIA...ESCONDIDA...LA JOYA AND CHAMIZAL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 150 AND 173.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3407 10694 3409 10695 3410 10698 3413 10699
      3417 10696 3420 10696 3424 10701 3428 10700
      3430 10701 3431 10700 3431 10704 3429 10704
      3431 10706 3441 10685 3405 10680
TIME...MOT...LOC 2054Z 255DEG 9KT 3426 10695

CA
Local storm report, Jun 7, 2:59 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT TUE JUN 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             10 SSE CLINES CORNERS   34.88N 105.60W
06/06/2016  E2.00 INCH       TORRANCE           NM   NMDOT

            QUARTER TO SLIGHTLY-LARGER-THAN GOLF BALL SIZED HAIL
            ACCUMULATED 2 TO 4 INCHES ON U.S. 285 AT MM 240. THREE
            VEHICLES HAD TO BE PULLED OUT OF DITCH OR MEDIAN AFTER
            SLIDING OFF ROAD

&&

EVENT NUMBER ABQ1601311

KJ
Local storm report, Jun 7, 3:07 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT TUE JUN 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             11 E CLINES CORNERS     35.01N 105.47W
06/06/2016  E1.75 INCH       TORRANCE           NM   NMDOT

            HAIL RESULTED IN CRACKED WINDSHIELD WHILE STATIONARY
            ALONG I-40 AT MM 229 JUST WEST OF FLYING C.

&&

EVENT NUMBER ABQ1601312

KJ
Local storm report, Jun 7, 3:11 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT TUE JUN 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             11 E CLINES CORNERS     35.01N 105.47W
06/06/2016  M1.75 INCH       TORRANCE           NM   TRAINED SPOTTER

&&

CORRECTED LOCATION

EVENT NUMBER ABQ1601307

KJ
Special weather statement, Jun 7, 3:19 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT TUE JUN 7 2016

NMZ529-072200-
NORTHEAST HIGHLANDS-
319 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY
UNTIL 400 PM MDT...

AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MAES...OR 19 MILES SOUTH OF WAGON
MOUND...MOVING EAST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3564 10454 3564 10456 3560 10457 3566 10480
      3577 10479 3578 10449
TIME...MOT...LOC 2119Z 266DEG 9KT 3572 10472

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:05 PM MDTSpecial Weather StatementABQBernalillo25 min
Jun 6, 6:11 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Jun 6, 6:11 PM MDTSpecial Weather StatementABQTorrance49 min
Jun 6, 6:27 PM MDTSpecial Weather StatementABQTorrance33 min
Jun 6, 6:31 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Jun 6, 6:42 PM MDTSevere Thunderstorm WarningABQTorrance48 min
Jun 6, 6:49 PM MDTTornado Warning Tornado observedABQTorrance26 min
Jun 6, 7:13 PM MDTTornado WarningABQTorrance14 min
Jun 6, 7:24 PM MDTFlash Flood WarningABQTorrance2 hr
Jun 6, 7:30 PM MDTSpecial Weather StatementABQBernalillo30 min
Jun 6, 7:48 PM MDTSpecial Weather StatementABQTorrance42 min
Jun 6, 7:51 PM MDTAreal Flood AdvisoryABQSanta Fe114 min
Jun 6, 8:01 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Jun 6, 8:07 PM MDTFlash Flood WarningABQTorrance113 min
Jun 6, 8:32 PM MDTSpecial Weather StatementABQTorrance28 min
Jun 7, 12:36 AM MDTSpecial Weather StatementABQ24 min
Jun 7, 1:01 AM MDTSpecial Weather StatementABQHarding44 min
Jun 7, 2:52 PM MDTSpecial Weather StatementABQSan Miguel23 min
Jun 7, 2:54 PM MDTSpecial Weather StatementABQSocorro51 min
Jun 7, 3:19 PM MDTSpecial Weather StatementABQSan Miguel41 min
Jun 7, 4:02 PM MDTSpecial Weather StatementABQUnion28 min
Jun 7, 4:04 PM MDTSpecial Weather StatementABQValencia26 min
Jun 7, 4:29 PM MDTSpecial Weather StatementABQColfax31 min
Jun 7, 4:52 PM MDTSpecial Weather StatementABQUnion38 min
Jun 7, 5:07 PM MDTSpecial Weather StatementABQSan Miguel38 min
Jun 7, 5:36 PM MDTSpecial Weather StatementABQSan Miguel39 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.